# SDR AALA202107238381

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 17,801 hours, 6,705 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Malfunctioned
- Location: Lavatory E
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY E DOOR DOES NOT CLOSE AUTOMATICALLY, JAMS IN CLOSED POSITION.   (OPEN)
